# SDR FDEA201203201034

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N1002
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR AT LT AFT BOOST PUMP UPPER BONDING POINT CORRODED.    REWORKED IAW ATTACHED EA F5700-157909.  MINOR REPAIR.
